Prev Next

Day 92

Meds

My doctor suggested I go back on the antidepressant I took for post-pardum after my son was born. I was thinking maybe I’m menopausal or my thyroid is messed up or I have a vitamin deficiency or something because I’m tired all the time and I can cry just by thinking hard enough about my life. She asked me a bunch of questions and said I’m none of the above, I’m just depressed. She gave me a super low dose and I’ve been taking it for 4 days now.

The result- I’m tired, I’m cranky, and I’ve had a migraine for 4 days. I think I’d rather be depressed.

I know I should stick it out a couple more days, I know how the drugs work. I know the advice I’d give my patients in the same situation. But it sucks so bad.

Show Comments (1)

  • RavDiablo RavDiablo
    6 months ago

    So sorry you're dealing with this,Miranda. Psychopharmacology, from what I understand, is not an exact science, and I remember a friend had to try different doses and combinations to help her.

    Advice Rating:

You need to be registered or signed in to post a comment

Register

Welcome to Pencourage.

|

Dismiss Notification

Back To Top